MathSciNet Relay Station
MathSciNet bibliographic data
MR1290195 14M25 (14C30 14D07 14F10)
Batyrev, Victor V.; Cox, David A. On the Hodge structure of projective hypersurfaces in toric varieties. Duke Math. J. 75 (1994), no. 2, 293–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement